# SDR YENA2021082700543

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 66,965 hours, 25,471 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Temp Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT # 104, LAS-RIC. DURING DESCENT ENTIRE AIRCRAFT REEKED OF THE DIRTY SOCK ODOR. CABIN ODOR REPORT FILLED OUT. ( APU BLEED AIR SUPPLY SYSTEM ) ; T/S STSTEM PER 05-50-00-810-831, FOUND THE SOURCE OF THE OIL LEAK AS A LOOSE HIGH OIL TEMP SENSOR. R/R THE HIGH OIL TEMP SENSOR 'O' RING, REF 49-94-15-400-001, DECONTAMINATED THE APU AREA. PERFORMED SYSTEM OPS AND LEAK CHECK FOUND NORMAL. THIS CLEARS MDDR 447607, MX-04 UPDATED, PLACARD REMOVED
